# SDR CA111005002

- Difficulty date: September 26, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393229
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) F/O SIDE WINDOW SHATTERED IN FLIGHT.
